American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Arnaud Bodin and Mireille Car. Waring's problem for polynomials in two variables. Proc. Amer. Math. Soc. 141 (2013) 1577-1589.
Abstract, references, and article information   
View Article: PDF

[2] Chih-Nung Hsu and Ting-Ting Nan. On the number of solutions of the linear equation in finite Carlitz modules. Proc. Amer. Math. Soc. 137 (2009) 2191-2200. MR 2495251.
Abstract, references, and article information   
View Article: PDF

[3] Paul Pollack. A polynomial analogue of the twin prime conjecture. Proc. Amer. Math. Soc. 136 (2008) 3775-3784. MR 2425715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Kent E. Morrison. The polynomial analogue of a theorem of Rényi. Proc. Amer. Math. Soc. 133 (2005) 2897-2902. MR 2159767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shuqin Fan and Wenbao Han. $p$-adic formal series and primitive polynomials over finite fields. Proc. Amer. Math. Soc. 132 (2004) 15-31. MR 2021244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shuhong Gao. Elements of provable high orders in finite fields. Proc. Amer. Math. Soc. 127 (1999) 1615-1623. MR 1487368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Da Qing Wan, Peter Jau-Shyong Shiue and Ching Shyang Chen. Value sets of polynomials over finite fields . Proc. Amer. Math. Soc. 119 (1993) 711-717. MR 1155603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1